Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 3, Issue 7, Part R (2017)

A study on strongly g-closed sets and strongly g**- closed sets in topological spaces

Author(s)
P Ponmalar
Abstract
In this dissertation, we study the notions of g-closed sets and g*-closed sets and strongly g*-closed sets. Also, we study strongly g-closed sets and sg**-closed sets in topological spaces and also some examples.
And every closed set is strongly g*-closed set. The above theorem is need not be true we explain some examples.
Pages: 1259-1261  |  405 Views  8 Downloads
How to cite this article:
P Ponmalar. A study on strongly g-closed sets and strongly g**- closed sets in topological spaces. International Journal of Applied Research. 2017; 3(7): 1259-1261.
Call for book chapter
International Journal of Applied Research